Les estimées
@article{AFST_2006_6_15_3_399_0, author = {Alexandre, William}, title = {$C^k$-estimates for the $\overline{\partial }$-equation on concave domains of finite type}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {399--426}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {Ser. 6, 15}, number = {3}, year = {2006}, doi = {10.5802/afst.1126}, mrnumber = {2246411}, zbl = {1153.32024}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1126/} }
TY - JOUR AU - Alexandre, William TI - $C^k$-estimates for the $\overline{\partial }$-equation on concave domains of finite type JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2006 SP - 399 EP - 426 VL - 15 IS - 3 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1126/ DO - 10.5802/afst.1126 LA - en ID - AFST_2006_6_15_3_399_0 ER -
%0 Journal Article %A Alexandre, William %T $C^k$-estimates for the $\overline{\partial }$-equation on concave domains of finite type %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2006 %P 399-426 %V 15 %N 3 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1126/ %R 10.5802/afst.1126 %G en %F AFST_2006_6_15_3_399_0
Alexandre, William. $C^k$-estimates for the $\overline{\partial }$-equation on concave domains of finite type. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 3, pp. 399-426. doi : 10.5802/afst.1126. https://www.numdam.org/articles/10.5802/afst.1126/
[1] Construction d’une fonction de support à la Diederich-Fornæss, PUB. IRMA, Lille, Volume 54 (2001) no. III
[2]
[3] Zero varieties for the Nevanlinna class in convex domains of finite type in
[4] Estimées Lipscitz optimales dans les convexes de type fini, C. R. Acad. Sci. Paris, Volume 325 (1997), pp. 1077-1080 | MR | Zbl
[5] Sharp estimates for
[6] Support functions for convex domains of finite type, Math. Z., Volume 230 (1999), pp. 145-164 | MR | Zbl
[7] Hölder estimates on convex domains of finite type, Math. Z., Volume 232 (1999), pp. 43-61 | MR | Zbl
[8] Zero varieties for the Nevanlinna class on all convex domains of finite type, Nagoya Math. J., Volume 163 (2001), pp. 215-227 | MR | Zbl
[9]
[10] Hölder and
[11] Lösungsoperatoren für den Cauchy-Riemann-Komplex mit
[12] Convex domains of finite type, J. Functional Anal., Volume 108 (1992), pp. 361-373 | MR | Zbl
[13] Estimates on the Bergman kernels of convex domains, Adv. in Math., Volume 109 (1994) no. 1, pp. 108-139 | MR | Zbl
[14]
[15] Holomorphic Functions and Integral Representations in Several Complex Variables, Springer-Verlag, New York, 1986 | MR | Zbl
[16] Extension of
Cité par Sources :